RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2015, Volume 2015, Issue 13, Pages 4536–4625 (Mi imrn3)  

This article is cited in 4 scientific papers (total in 4 papers)

Categorical resolutions of irrational singularities

Alexander Kuznetsovabc, Valery A. Luntsd

a Algebraic Geometry Section, Steklov Mathematical Institute, 8 Gubkin str., Moscow 119991 Russia
b The Poncelet Laboratory, Independent University of Moscow, Moscow, Russia
c Laboratory of Algebraic Geometry, SU-HSE, Moscow, Russia
d Department of Mathematics, Indiana University, Bloomington, IN 47405, USA

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSh-2998.2014.1
11.G34.31.0023
Simons Foundation
A.K. was partially supported by RFFI grant NSh-2998.2014.1, the grant of the Simons foundation, and by AG Laboratory SU-HSE, RF government grant, ag.11.G34.31.0023.


DOI: https://doi.org/10.1093/imrn/rnu072


Bibliographic databases:

ArXiv: 1212.6170
Document Type: Article
Received: 22.10.2013
Revised: 09.04.2014
Accepted:11.04.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. Dmitri Orlov, “Smooth and proper noncommutative schemes and gluing of DG categories”, Adv. Math., 302 (2016), 59–105 , arXiv: 1402.7364  mathnet  crossref  scopus
    2. A. G. Kuznetsov, “Exceptional collections in surface-like categories”, Sb. Math., 208:9 (2017), 1368–1398  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  adsnasa  isi  elib
    4. A. I. Efimov, “O gomotopicheskoi konechnosti DG-kategorii”, UMN, 74:3(447) (2019), 63–94  mathnet  crossref
  • Number of views:
    This page:117

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019